MathSciNet Relay Station
MathSciNet bibliographic data
MR1286009 (96a:11052) 11G09
Taguchi, Yuichiro The Tate conjecture for $t$-motives. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3285–3287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement